State and delay reconstruction for nonlinear systems with input delays

Nguyen, Cuong M., Tan, Chee Pin and Trinh, Hieu 2021, State and delay reconstruction for nonlinear systems with input delays, Applied Mathematics and Computation, vol. 390, doi: 10.1016/j.amc.2020.125609.

Attached Files
Name Description MIMEType Size Downloads

Title State and delay reconstruction for nonlinear systems with input delays
Author(s) Nguyen, Cuong M.
Tan, Chee Pin
Trinh, HieuORCID iD for Trinh, Hieu
Journal name Applied Mathematics and Computation
Volume number 390
Article ID 125609
Total pages 9
Publisher Elsevier
Place of publication Philadelphia, Pa.
Publication date 2021-02-01
ISSN 0096-3003
Keyword(s) state estimation
delay identification
one-sided Lipschitz
sliding mode
Language eng
DOI 10.1016/j.amc.2020.125609
Indigenous content off
Field of Research 090602 Control Systems, Robotics and Automation
010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2020, Elsevier
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 125 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 02 Sep 2020, 20:28:21 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact